# SDR AALA202301237312

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N430AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10387
- Aircraft time: 7,123 hours, 1,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Broken
- Location: L3 Door Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 DOOR DAMPER ACTUATOR KNURLED SCREW / LOCKOUT PIN ASSEMBLY DAMAGED / BROKEN. MAINTENANCE REPLACED DOOR DAMPER ACTUATOR ASSEMBLY PER AMM 52-22-14.
